# SDR AALA202312155036

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 71,154 hours, 27,460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:   TOD - ECAM LAV FIRE/SMOKE LASTED APPROXIMATLEY 5 SECONDS THEN WENT OUT. FLIGHT ATTENDANTS CONFIRMED - NO SMOKE OR FIRE IN FORWARD LAVATORY. MAINTENANCE WAS UNABLE TO DUPLICATE MALFUNCTION, CLEANED FORWARD LAVATORY A SMOKE DETECTOR FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00.
